Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Planar Graphs via Squashing Polyhedra and Dynamic Geometry

Adam Vile
The Mathematical Gazette
Vol. 81, No. 492 (Nov., 1997), pp. 398-402
DOI: 10.2307/3619616
Stable URL: http://www.jstor.org/stable/3619616
Page Count: 5
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Planar Graphs via Squashing Polyhedra and Dynamic Geometry
Preview not available

Page Thumbnails

  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402